Join the 'Reglan' group to help and get support from people like you.
We found 61 questions associated with the 'Reglan' topic.
Has anyone used Reglan for nausea and vomiting due to Barrett' I am desperate but reviews scared me?
... constant nausea, due to Barrett's esophagus??? desperate, needing help!
Posted 4 Nov 2015 • 1 answer
I am so afraid of the side effects. I already have a tremor on my left side which started after i had surgery for diverticulitis and contacted C diff in the hospital. I wish I could be sure.
Posted 30 Aug 2015 • 0 answers
My mother has taken Reglan for years, but has now come off the drug because of a diagnosis of tardive dyskinesia. Her symptoms are very bad to the point where we thought she had parkinson's ...
Posted 21 Sep 2010 • 9 answers
Posted 15 Apr 2015 • 2 answers
... Reglan for the GP. Please contact me
Posted 2 Apr 2015 • 0 answers
Hello, my husband is a 58 yr. old diabetic and recently took Reglan for less then a week(for gastro?
Will the jaundice leave him naturally or will he need some type of medication?
Posted 19 Jan 2015 • 0 answers
Posted 30 Dec 2014 • 0 answers
Reglan - My reaction from Raglan was Blisters an rash starting with my right foot and was spreading?
... over the?
Posted 28 Jul 2014 • 1 answer
Posted 28 Aug 2013 • 1 answer
I was recently diagnosed with gastroparesis and the Dr has prescribed reglan. I haven't started taking it yet due to reading about the side effects of it. The one that most concerns me is ...
Posted 21 Dec 2013 • 3 answers
I have a client who started her lawsuit in Oklahoma City, OK suing the Reglan manufacturer for her developing T.D. I've heard that the Supreme Court has ordered those who took the name brand ...
Posted 17 Mar 2014 • 1 answer
... since Reglan or similar? Are TD symptoms related exclusively to involuntary motor/muscular activity or can it also affect behavior? TIA!
Posted 20 Feb 2014 • 4 answers
Neuroleptics, anti-d, reglan, suffering for a while now... can't take meds that mess with cognition... what to do??
Posted 14 Jan 2014 • 1 answer
Since I started taking Reglan in December 10th I have been having problems with my hands and feet not being able to feel them they burn, hurt, tingle, I can't tell if they are hot or cold.
Posted 9 Jan 2014 • 1 answer